# SDR SWAA2016012648362

- Difficulty date: January 25, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 54,828 hours, 32,027 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fastener
- Part number: 6959926
- Condition: Loose
- Location: Evac Slide
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER EVAC SLIDE LOOSE.  R & R FASTENER IAW SRM.
